Could you please clarify what defines diarrhea that would affect your birth control pills. I always take my pill everyday at 6:15am. On this past Friday I took it at 6:15 and had a loose bowel movement about 45 minutes later. It wasn't full blown diarrhea where it is pretty much complete water but definitely looser than normal. No other BM that day. On Saturday I woke up and had a bowel movement before I took my pill but it was a little softer than normal but had some shape. I than took my pill and had no other bowel movement that day. Today, Sunday , I took my pill at 6:15am and then around 9am had another bowel movement that was again softer than normal but certainly not just all water. I have had severe diarrhea in the past that lasted like 5 days and I couldn't eat anything but crackers and toast. These past few days it hasn't been anything like that but again my BMs haven't been as solid as normal and I am worried that my pill is not getting absorbed as well. My husband and I did have sex on Friday night an then I got thinking that my birth control pills may not be working as well.
Now the other part of this is on Friday and Sunday I took another pill from a backup pack that I have after the loose BMs. So normally I wouldn't worry about the diarrhea because I would know that I got a pill in without any loose BMs too close to after taking my pill. But this backup pack is one I kept when I got a new pack to replace it after I had my pills in a very hot car for about 25 minutes. You see we were on a trip and our AC went out. The car was very hot from sitting and we were traveling to our next spot about 25 minutes away so it was very hot when we got in. So I had to transport my pills in a hot car for that short time. I did not want to chance the heat doing something to my pills so I got a new pack but kept that one as back up pills. So my other question is do you think these back up pills were still fine even though they were in that heat for about 25 minutes?
Sorry for the long post but I tend to worry alot about my pills and anything that could make them not work as well.
Thanks for any insight you can give me.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.